# SDR YENA2021070900453

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02247
- Aircraft time: 61,579 hours, 21,931 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079017
- Part serial: CWDDDH6200
- Condition: Failed
- Location: Mlg
- Part time: 61,579 hours, 21,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 193, L/G LGCIU 2 FAULT AT GEAR RETRACTION DEPARTING EWR FOR STI DIVERTED TO JFK ;REF L/P 3112277 ITEM # & #2 L/G SELECTOR VALVE 40GA REPLACED IAW AMM 32-31-12 NORMAL EXTENSION AND RETRACTION TEST ACCOMPLISHED NO FAULTS NOTED.  PFR AND PREVIOUS LEG GIVE L/G SEL VALVE 40GA R/R OF SEL VALVE @ 40GA IAW AMM 32-31-12 TEST REQUIRED PER SUBTASK 32-31-12-720-050A LEAK CHK REQ REF L/P 312277 ITEM # 2
